# SDR UPS98225381

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, PAX O2 INADVERTENTLY DEPLOYED.  STOWED PAX O2 MASKS.
